Using ZOFRAN or COMPAZINE to treat nausea during heroin withdraw?
Has anyone on these boards had any experience w/ using the medications ZOFRAN or COMPAZINE (suppositories) to treat nausea during withdraw?
Did it help any? I am planning to kick my 5 to 6 bag a day H habit (for good, so help me God) starting next Thursday (Jan 10th- absolutely dreading it). The last time I tried to kick was an absolute nightmare- hardcore vomiting/retching every 15-20 minutes for 48 hours (felt like my stomach had a hole in it from the acid/repeated vomiting), unbelievable aches in back and legs (down to the bone), and the other usual stuff- sweats, diarrhea, restlessness, delirium, twitching, exhaustion, etc, etc. Funny thing is that I have been using H nasally over the last 6 months and the withdraw seems worse in some ways than when I was injectingâ€¦ guess it all depends on the dose.
WARNING- I donâ€™t recommend anyone trying either of these medications- Compazine can cause severe allergic reactions (seizures) in persons who have never had seizures.